# SDR USAABB08161

- Difficulty date: October 17, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT 119- IN CRUISE, LT AC BUSS FAILED.  GENERATOR RESET DID NOT CORRECT CONDITION.  ATTEMPTS TO POWER LT AC BUSS FROM OTHER POWER SOURCES NOT SUCCESSFUL. FLT DIVERTED & LANDED WITHOUT INCIDENT.  REPLACED GROUND POWER CONTACTOR, CURRENT XFORMERS, & BUSS TIE C/B, NO EFFECT.  PERFORMED FIM PROCEDURE 24-22-00.  NO FAULTS FOUND.  FOUND A SUSPECTED SHORTED AFT GALLEY FEEDER WIRE.  WIRES DISCONNECTED, ISOLATION STILL OCCURRED.  PROBLEM ISOLATED TO LT XFER BUSS & CAPTAIN'S CDU.  WITH CDU REMOVED,  OPS OK.  DETERMINED CAPTAIN'S CDU C/B HAD MALFUNCTIONED.  REPLACEMENT  FIXED THE CONDITION.  WIRE CHECKED OK & REINSTALLED.  COFFEEMAKERS & GALLEY POWER LOAD CONTROL UNIT REPLACED.
